RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2011, Volume 13, Number 1  


Local one-dimensional scheme for the third boundary value problem for the heat equation
A. K. Bazzaev
3
Riemann–Hilbert boundary value problems in $BMO$ classes for generalized analytic functions
S. B. Klimentov
13
On weak bases in functional spaces
V. P. Kondakov
21
Description of weakly additive order-preserving functionals on the plane
K. K. Kudaybergenov, K. U. Begjanova
31
A Beckenbach–Dresher type inequality in uniformly complete $f$-algebras
A. G. Kusraev
38
On the expansions of analytic functions on convex locally closed sets in exponential series
S. N. Melikhov, S. Momm
44
On conservation laws in affine Toda systems
M. S. Nirova
59
The numerical decision of one problem of dispersion with application of zero functions of Lezhandra
Sh. S. Khubezhty
71

Mathematical Events
Teacher's gift
S. S. Kutateladze
78
Stochastic tower (to the 80th anniversary of academician A. A. Borovkov)
S. S. Kutateladze
80
Владикавказский математический журнал
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020